# SDR CA100616007

- Difficulty date: May 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSENGER AIRSTAIR DOOR OPENED IMMEDIATELY AFTER TAKEOFF ON DATE MAY 26, 2010 WHILE ACFT WAS GETTING AIRBORNE.  THE ACFT RETURNED AND LANDED SAFELY BACK AT THE AIRPORT OF DEPARTURE.  THE INCIDENT HAS BEEN INVESTIGATED AND THE FAULTY DOOR WARNING SYS WAS REPAIRED AND THE ACFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
